# SDR AALA201911019003

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 12,278 hours, 4,932 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: DRI1029
- Part serial: 445T1L
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO DFW ON ACCOUNT OF LOW FREQUENCY VIBRATION/RUMBLE AT ALL SPEEDS, APPEARED/FELT TO BE EMANATING FROM FORWARD  PORTION OF AIRCRAFT. RUMBLE DID NOT CHANGE WITH POWER CHANGES, GEAR EXTENSION, OR FLAP  EXTENSION, RUMBLE CONTINUED, MUCH REDUCED, ON TAXI IN TO GATE. EMERGENCY WAS DECLARED. FOUND ANTENNA DRIVE UNIT MAKING SEVERE GRINDING NOISE WHILE SWEEPING. REPLACED WXR DRIVE UNIT REF MM 34-43-11, OPS CHECKS GOOD.
